MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC HD CAMERA CONTROLLER

RICHARD WOLF GMBH ENDOCAM; LOGIC HD CAMERA CONTROLLER
Model Number 5525108
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation / device evaluation is on-going.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
On october 28, 2019, richard wolf gmbh (rw gmbh) received the following information: during a procedure, the controller froze the image during surgery.Image freeze was continuous.The malfunction had occured twice before and was able to be resolved by restarting the device.After the error the video material was replaced by another brand and the surgery was continued.No significant delay.The treatment could be completed.

Brand Name
ENDOCAM
Common Device Name
LOGIC HD CAMERA CONTROLLER
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key9386969
Report Number9611102-2019-00035
Device Sequence Number2242573
Product Code FET
UDI-Device Identifier04055207013212
UDI-Public04055207013212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5525108
Device Catalogue Number5525108
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;